# SDR VNAA20250320020

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA670450743
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK FS985-FS1000 FOUND TO BE CORRODED CORRECTIVE ACTION: REMOVED, FABRICATED SEAT TRACK AT FS985 - 1000 LBL9 IAW CRJ700 SRM 53-00-49-201-002-A01 AND INSTALLED IAW CRJ-700 SRM 51-41-02-001-001-A01,REO 670-53-00-768 REV-- DATE 2025-01-22
